# SDR QXEA2009052600380

- Difficulty date: May 26, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 19,906 hours, 14,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 20K -  RT WING FLAP PANEL 684LB IS CHAFED.  BLENDED OUT DAMAGE  AND FOUND TO BE WITHIN LIMITS.  MAX MATERIAL REMOVED .006 ETCHED, ALODINED AFFECTED AREA REF SRM 57-52-01-101-001-A01.  FPI IAW CRJ 700 NDTM PART I 51-20-008, NO CRACKS NOTED.  PRIMED AND PAINTED AFFECTED AREA.
